# SDR ABXA20230515105

- Difficulty date: April 10, 2023
- Submitted: May 16, 2023
- Operation: Air carrier
- Aircraft: N219CY
- Make and model: Boeing 767383
- Aircraft serial: 24358
- Aircraft time: 93,657 hours, 24,053 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Vapor Barrier
- Part number: 311T410071
- Condition: Damaged
- Location: Left Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C21 MAINTENANCE CHECK AT HAECO AMERICAS, MAINTENANCE FOUND NO. 1 PYLON OUTBOARD VAPOR BARRIER WEB APPROXIMATELY AT NAC STA. 230 DAMAGED AT THE D4044J MOUNT (CUTOUT). THE D4044J MOUNT WAS PULLED-OUT FROM THE WEB. THE SUBJECT BARRIER IS SUBJECT TO SB-767-54-0080-02 (AD 2004-16-12). REPAIRED PER ABX-REA-5400-64998-00
